PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

Coexisting myasthenia gravis, myositis, and polyneuropathy induced by ipilimumab and nivolumab in a patient with non-small-cell lung cancer: A case report and literature review.

Abstract Immune checkpoint inhibitors have led to the development of new approaches for cancer treatment with positive outcomes. However, checkpoint blockade is associated with a unique spectrum of immune-related adverse events (irAEs), which may cause irreversible neurological deficits and even death.
PMID
Related Publications

Myasthenia gravis: An emerging toxicity of immune checkpoint inhibitors.

A case of myasthenia gravis and myositis induced by nivolumab.

Neurologic complications of immune checkpoint inhibitors.

Nivolumab-induced myasthenia gravis in a patient with squamous cell lung carcinoma: Case report.

Nivolumab-related myasthenia gravis with myositis and myocarditis in Japan.

Authors

Mayor MeshTerms
Keywords
Journal Title medicine
Publication Year Start




PMID- 29390370
OWN - NLM
STAT- MEDLINE
DCOM- 20180212
LR  - 20180212
IS  - 1536-5964 (Electronic)
IS  - 0025-7974 (Linking)
VI  - 96
IP  - 50
DP  - 2017 Dec
TI  - Coexisting myasthenia gravis, myositis, and polyneuropathy induced by ipilimumab 
      and nivolumab in a patient with non-small-cell lung cancer: A case report and
      literature review.
PG  - e9262
LID - 10.1097/MD.0000000000009262 [doi]
AB  - RATIONALE: Immune checkpoint inhibitors have led to the development of new
      approaches for cancer treatment with positive outcomes. However, checkpoint
      blockade is associated with a unique spectrum of immune-related adverse events
      (irAEs), which may cause irreversible neurological deficits and even death.
      PATIENT CONCERNS: We presented a case of a 57-year-old man with non-small-cell
      lung cancer.who developed ptosis, dyspnea, and muscle weakness as initial
      symptoms with progression after the treatment with ipilimumab and nivolumab.
      DIAGNOSES: Myasthenia gravis was confirmed by serum acetylcholine receptor
      antibody and single fiber electromyography. Myositis was identified by high level
      of serum creatine phosphokinase and electromyography. Polyneuropathy was
      identified by nerve conduction study. INTERVENTIONS: The patient underwent
      treatment with steroid and pyridostigmine. Respiratory rehabilitation was also
      performed. OUTCOMES: Dyspnea and muscle weakness improved gradually. Ipilimumab
      and nivolumab were permanently discontinued. LESSONS: This case has increased the
      clinical awareness by indicating that the checkpoint inhibitors-related
      neurological irAEs could be complicated and simultaneously involve multiple
      neurological systems. Early recognition and complete evaluation are critical in
      clinical practice.
CI  - Copyright (c) 2017 The Authors. Published by Wolters Kluwer Health, Inc. All
      rights reserved.
FAU - Chen, Jia-Hung
AU  - Chen JH
AD  - Department of Neurology.
FAU - Lee, Kang-Yun
AU  - Lee KY
AD  - Division of Pulmonary Medicine, Department of Internal Medicine, Shuang Ho
      Hospital, Taipei Medical University, New Taipei City.
FAU - Hu, Chaur-Jong
AU  - Hu CJ
AD  - Department of Neurology.
AD  - Department of Neurology, School of Medicine, Taipei Medical University, Taipei,
      Taiwan.
FAU - Chung, Chen-Chih
AU  - Chung CC
AD  - Department of Neurology.
AD  - Department of Neurology, School of Medicine, Taipei Medical University, Taipei,
      Taiwan.
LA  - eng
PT  - Case Reports
PT  - Journal Article
PT  - Review
PL  - United States
TA  - Medicine (Baltimore)
JT  - Medicine
JID - 2985248R
RN  - 0 (Antibodies, Monoclonal)
RN  - 0 (Antineoplastic Agents, Immunological)
RN  - 0 (Ipilimumab)
RN  - 31YO63LBSN (nivolumab)
SB  - AIM
SB  - IM
MH  - Antibodies, Monoclonal/*adverse effects
MH  - Antineoplastic Agents, Immunological/*adverse effects
MH  - Carcinoma, Non-Small-Cell Lung/*drug therapy
MH  - Humans
MH  - Ipilimumab/*adverse effects
MH  - Lung Neoplasms/*drug therapy
MH  - Male
MH  - Middle Aged
MH  - Myasthenia Gravis/*chemically induced
MH  - Myositis/*chemically induced
MH  - Polyneuropathies/*chemically induced
EDAT- 2018/02/03 06:00
MHDA- 2018/02/13 06:00
CRDT- 2018/02/03 06:00
PHST- 2018/02/03 06:00 [entrez]
PHST- 2018/02/03 06:00 [pubmed]
PHST- 2018/02/13 06:00 [medline]
AID - 10.1097/MD.0000000000009262 [doi]
AID - 00005792-201712150-00120 [pii]
PST - ppublish
SO  - Medicine (Baltimore). 2017 Dec;96(50):e9262. doi: 10.1097/MD.0000000000009262.